Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2011 (2011), Article ID 257916, 14 pages
http://dx.doi.org/10.1155/2011/257916
Research Article

Some Comments on Rigorous Finite-Volume Euclidean Quantum Field Path Integrals in the Analytical Regularization Scheme

Departamento de Matemática Aplicada, Instituto de Matemática, Universidade Federal Fluminense, Rua Mario Santos Braga, 24220-140 Niterói, RJ, Brazil

Received 4 March 2011; Accepted 20 April 2011

Academic Editor: Klaus Kirsten

Copyright © 2011 Luiz C. L. Botelho. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Simon, Functional Integration and Quantum Physics, vol. 86 of Pure and Applied Mathematics, Academic Press, New York, NY, USA, 1979. View at Zentralblatt MATH
  2. B. Simon, The P(ϕ)2 Euclidean (Quantum) Field Theory, Princeton University Press, Princeton, NJ, USA, 1974. View at Zentralblatt MATH
  3. J. Glimm and A. Jaffe, Quantum Physics, Springer, New York, NY, USA, 2nd edition, 1987. View at Zentralblatt MATH
  4. Y. Yamasaki, Measures on Infinite-Dimensional Spaces, vol. 5 of Series in Pure Mathematics, World Scientific Publishing, Singapore, 1985. View at Zentralblatt MATH
  5. D. X. Xia, Measure and Integration Theory on Infinite-Dimensional Spaces. Abstract Harmonic Analysis, Academic Press, New York, NY, USA, 1972. View at Zentralblatt MATH
  6. L. Schwartz, Radon Measures on Arbitrary Topological Spaces and Cylindrical Measures, Tata Institute—Oxford University Press, London, UK, 1973. View at Zentralblatt MATH
  7. L. L. C. Botelho, “A simple renormalization scheme in random surface theory,” Modern Physics Letters B, vol. 13, no. 6-7, pp. 203–207, 1999. View at Publisher · View at Google Scholar
  8. K. Symanzik, “Euclidean quantum field theory. I. Equations for a scalar model,” Journal of Mathematical Physics, vol. 7, pp. 510–525, 1966. View at Publisher · View at Google Scholar
  9. B. Simon, “Distributions and their hermite expansions,” Journal of Mathematical Physics, vol. 12, no. 1, pp. 140–148, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. L. C.L. Botelho, “Path-integral bosonization for massive fermion models in two dimensions,” Physical Review D, vol. 33, no. 4, pp. 1195–1198, 1986. View at Publisher · View at Google Scholar
  11. E. Nelson, “Regular probability measures on function space,” Annals of Mathematics. Second Series, vol. 69, pp. 630–643, 1959. View at Publisher · View at Google Scholar · View at Zentralblatt MATH